... Am having pains in stomach and frequent urinating
Yes. Vagifen is an estrogen cream that treats menopausal symptoms in and around the vagina. It is used every day for about two weeks, and then twice a week for a further three months. After this the effect of the treatment is usually assessed by your doctor. This treatment usually works well but the symptoms may recur some time after stopping the treatment.
Stomach pain is a common side effect of Vagifem. Frequent urinating could be a symptom of menopause itself. You should consult with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2010 • 2 answers
Updated 21 Apr 2010 • 1 answer
Updated 12 May 2010 • 1 answer
After being off Vagifem for three weeks (refills were delayed) after previously taken vagifem for...
Posted 11 Nov 2017 • 0 answers
Posted 17 Jul 2018 • 0 answers